MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST CVI® ANGIOGRAPHIC INJECTION SYSTEM INJECTOR HEAD; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST CVI® ANGIOGRAPHIC INJECTION SYSTEM INJECTOR HEAD; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 014657
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Personnel in cardiac catheterization lab were cleaning room between cases, noted a smell and some smoke and a small line of "spark" and burn within the well of the syringe space was noted.The device was immediately unplugged.The device was not being used on a patient at the time of the incident.

Brand Name
ACIST CVI® ANGIOGRAPHIC INJECTION SYSTEM INJECTOR HEAD
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key20332644
Report Number20332644
Device Sequence Number13159935
Product Code DXT
UDI-Device Identifier10841716101233
UDI-Public(01)10841716101233
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
Report Date (Section F) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number014657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/26/2024